# SDR 08FDEA02108

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, RIGHT WING INBOARD FLAP UPPER SURFACE AT XIFH 186 FOUND REPAIR DOUBLER.  EXISTING REPAIR AT RIGHT WING INBOARD FLAP UPPER SURFACE AT XIFH 186 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 57-10-00 FIGURE 38 VOLUME I. FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG - MD11, REPAIR CATALOG AND TRACKING REQUIREMENTS 14 CFR 121.707, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
